zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A game theory approach to mixed control for a class of stochastic time-varying systems with randomly occurring nonlinearities. (English) Zbl 1231.93117
Summary: We are concerned with the mixed $H_{2}/H_{\infty }$ control problem for a class of stochastic time-varying systems with nonlinearities. The nonlinearities are described by statistical means and could cover several kinds of well-studied nonlinearities as special cases. The occurrence of the addressed nonlinearities is governed by two sequences of Bernoulli distributed white sequences with known probabilities. Such nonlinearities are named as randomly occurring nonlinearities (RONs) as they appear in a probabilistic way. The purpose of the problem under investigation is to design a controller such that the closed-loop system achieves the expected $H_{2}$ performance requirements with a guaranteed $H_{\infty }$ disturbance attenuation level. A sufficient condition is given for the existence of the desired controller by means of solvability of certain coupled matrix equations. By resorting to the game theory approach, an algorithm is developed to obtain the controller gain at each sampling instant. A numerical example is presented to show the effectiveness and applicability of the proposed method.

93E20Optimal stochastic control (systems)
93C10Nonlinear control systems
91A80Applications of game theory
Full Text: DOI
[1] Xie, L.; Lu, L.; Zhang, D.; Zhang, H.: Improved robust H2 and H$\infty $ filtering for uncertain discrete-time systems, Automatica 40, No. 5, 873-880 (2004) · Zbl 1050.93072 · doi:10.1016/j.automatica.2004.01.003
[2] Gao, H.; Lam, J.; Wang, C.: Induced l2 and generalized H$\infty $ filtering for systems with repeated scalar nonlinearities, IEEE transactions on signal processing 53, No. 11, 4215-4226 (2005)
[3] Wang, Z.; Yang, F.; Ho, D. W. C.; Liu, X.: Robust H$\infty $ filtering for stochastic time-delay systems with missing measurements, IEEE transactions on signal processing 54, No. 7, 2579-2587 (2006)
[4] Wang, Z.; Liu, Y.; Liu, X.: H$\infty $ filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities, Automatica 44, 1268-1277 (2008) · Zbl 1283.93284
[5] Gao, H.; Lam, J.; Wang, C.: New approach to mixed H2/H$\infty $ filtering for polytopic discrete-time systems, IEEE transactions on signal processing 53, No. 8, 3183-3192 (2005)
[6] Khosrowjerdi, M.; Nikoukhah, R.; Safari-Shad, N.: Fault detection in a mixed H2/H$\infty $ seetting, Proceedings of IEEE conference on decision and control, 1461-1466 (2003)
[7] Rotstein, H.; Sznaier, M.; Idan, M.: Mixed H2/H$\infty $ filtering theory and an aerospace application, International journal of robust and nonlinear control 6, No. 4, 347-366 (1996) · Zbl 0855.93084 · doi:10.1002/(SICI)1099-1239(199605)6:4<347::AID-RNC237>3.0.CO;2-O
[8] Yang, C.; Sun, Y.: Mixed H2/H$\infty $ state-feedback design for microsatelite attitude control, Control engineering practice 10, 951-970 (2002)
[9] Bernstein, D.; Haddad, W.: LQG control with an H$\infty $ performance bound: a Riccati equation approach, IEEE transactions on automatic control 34, No. 3, 293-305 (1989) · Zbl 0674.93069 · doi:10.1109/9.16419
[10] Chen, X.; Zhou, K.: Multiobjective H2 and H$\infty $ control design, SIMA journal of control optimization 40, No. 2, 628-660 (2001) · Zbl 0997.93033 · doi:10.1137/S0363012998346372
[11] Khargonekar, P.; Rotea, M.: Mixed H2/H$\infty $ control: a convex optimization approach, IEEE transactions on automatic control 36, No. 7, 824-837 (1994) · Zbl 0748.93031 · doi:10.1109/9.85062
[12] Scherer, C.; Gahient, P.; Chilali, M.: Multiobjective output--feedback control via LMI optimization, IEEE transactions on automatic control 42, 896-911 (1997) · Zbl 0883.93024 · doi:10.1109/9.599969
[13] Bernstein, D.; Haddad, W.: Steady-state Kalman filtering with an H$\infty $ error bound, Systems control letters 12, No. 1, 9-16 (1989) · Zbl 0684.93081 · doi:10.1016/0167-6911(89)90089-3
[14] Theodor, Y.; Shaked, U.: A dynamic game approach to mixed H2/H$\infty $ estimation, International journal of robust and nonlinear control 6, No. 4, 331-345 (1996) · Zbl 0849.93062 · doi:10.1002/(SICI)1099-1239(199605)6:4<331::AID-RNC236>3.0.CO;2-9
[15] Lin, W.: Proceedings of IEEE conference on decision and control, Mixed H2/H$\infty $ control of nonlinear systems (1995)
[16] Chen, B.; Tseng, C.; Uang, H.: H2/H$\infty $ fuzzy output feedback control design for nonlinear dynamic systems: an LMI approach, IEEE transactions on fuzzy systems 49, No. 1, 45-57 (2008)
[17] Chen, B.; Zhang, W.: Stochastic H2/H$\infty $ control with state-dependent noise, IEEE transactions on automatic control 34, No. 3, 293-305 (2004)
[18] Wang, Z.; Ho, D. W. C.; Liu, Y.; Liu, X.: Robust H$\infty $ control for a class of nonlinear discrete time-delay stochastic systems with missing measurements, Automatica 45, No. 3, 684-691 (2009) · Zbl 1166.93319 · doi:10.1016/j.automatica.2008.10.025
[19] Yang, F.; Wang, Z.; Hung, Y.; Shu, H.: Mixed H2/H$\infty $ filtering for uncertain systems with reginal pole assignment, IEEE transactions on aerospace and electronic systems 41, No. 2, 438-448 (2005)
[20] Yang, F.; Wang, Z.; Ho, D. W. C.: Robust mixed H2/H$\infty $ control for a class of nonlinear stochastic systems, IEE Proceedings on control theory applications 153, No. 2, 175-184 (2006)
[21] Zhang, W.; Huang, Y.; Zhang, H.: Stochastic H$\infty /H2$ control for discrete-time systems with state and disturbance dependent noise, Automatica 43, 513-521 (2007) · Zbl 1137.93057 · doi:10.1016/j.automatica.2006.09.015
[22] Shen, B.; Wang, Z.; Shu, H.; Wei, G.: Robust H$\infty $ finite-horizon filtering with randomly occurred nonlinearities and quantization effects, Automatica 46, 1743-1751 (2010) · Zbl 1218.93103 · doi:10.1016/j.automatica.2010.06.041
[23] Yaz, E.: On the optimal state estimation of a class of discrete-time nonlinear systems, IEEE transactions on automatic control 34, No. 9, 1127-1129 (1987) · Zbl 0633.93064 · doi:10.1109/TCS.1987.1086256
[24] Chow, M. Y.; Tipsuwan, Y.: Gain scheduling of networked dc motor controllers based on QoS variations, IEEE transactions on industrial electronics 50, No. 5, 936-943 (2003)
[25] Hong, S. H.: Scheduling algorithm of data sampling times in the integrated communication and control systems, IEEE transactions on control system technology 3, No. 2, 225-231 (1995)